# SDR DALA2022090205898

- Difficulty date: September 1, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 75,647 hours, 9,972 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 ECAM MESSAGE - DOOR L AFT CABIN. PRESSURIZATION HOLDS FINE. CORRECTIVE ACTION: UPON INSPECTION FOUND SAFETY BARRIER STRAP IN DOOR JAM. INSPECTED DOOR. NO DEFECTS NOTED. PERFORMED PSCU BITE TEST ALL INDICATIONS NORMAL. (9295057)
